Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Melbourne, FL

April 11, 2021Flagler County, Florida

NWS Melbourne, FL issued this special weather statement at Apr 11, 2021, 4:31 AM EDT for Flagler County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2021, 4:31 AM EDT (08:31 UTC)
Expired
Apr 11, 2021, 5:15 AM EDT
In force
44 min
Issued by
NWS Melbourne, FL

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 135 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

566 
WWUS82 KMLB 110831
SPSMLB

Special Weather Statement
National Weather Service Melbourne FL
431 AM EDT Sun Apr 11 2021
 
FLZ041-044-110915-
Northern Lake County FL-Inland Volusia FL-
431 AM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 515 AM EDT...

At 430 AM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving east at 35 mph.

Small hail and winds in excess of 40 mph will be possible with this 
storm.

Locations impacted include...
Daytona Beach, Pierson, Barberville, DeLeon Springs and Lake George. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2926 8142 2927 8119 2912 8115 2908 8164
      2928 8164 2930 8165 2931 8167 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0830Z 256DEG 31KT 2917 8174 

$$

KN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 4:02 AM EDT, 29 minutes earlier.

Area forecast discussion, Apr 11, 4:02 AM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
402 AM EDT Sun Apr 11 2021

.DISCUSSION...
...Strong to Severe Storms Expected Today Across East Central
Florida...

Current-Today...Latest GOES water vapor imagery and RAP 500-mb
analysis show a distinctive shortwave in the flow aloft moving
across the eastern Gulf of Mexico.  Forced ascent from this wave has
already developed pretty impressive showers and thunderstorms south
of the Florida panhandle, and here locally, some showers and storms
are also starting to develop along and to the NW of the I-4
corridor, and a couple of these could be strong over the next couple
of hours.

As this vigorous shortwave treks eastward, showers and storms are
forecast to continuing developing and congeal into an MCS, and all
signs favor an active day, as this MCS is expected to rapidly push
southeast across central Florida from this morning through late
afternoon, perhaps lasting into early evening across the Treasure
Coast. Strong damaging wind gusts of 60-70 mph will be possible as
well as frequent lightning and very heavy rainfall with amounts in
the 1-2" neighborhood, perhaps localized 3-4" in some localized
areas. Very cold temperatures aloft of -12C to -13C also favor hail
greater than 1" in diameter and perhaps larger south of Melbourne
where models are showing greater instability. We also cannot rule
out a brief tornado or two. All of east central Florida remains
highlighted in a Slight Risk of severe weather by the Storm
Prediction Center.

Overall confidence in how the scenario plays out is high but is
lower on the timing. Model guidance tends to have a slow bias in
rapidly evolving situations such as this, and the latest runs of the
HRRR already seem to be a couple hours behind on what is being
observed currently.

So, we're expecting the severe threat on the earlier end of
available guidance: from Kissimmee to Titusville northward in the 7
am to Noon time window, then southward to Lake Kissimmee to Vero
Beach between 10 am and 3 pm, and areas south from Noon to 5 PM.
Again, the confidence on timing is on the lower side. Behind the
line of strong to severe convection, light to moderate rain with
some embedded storms will remain possible into this evening.

High temperatures are a compromise of the guidance reaching the mid
to upper 70s across northern areas and low-mid 80s toward the
Treasure Coast. If the showers and storms arrive later, then
temps will be a few degrees warmer and vice versa.

Tonight...Rain chances will diminish overnight, but a couple of
additional showers will be possible along a cold front as it starts
moving through the area. Overnight lows will reach the low-mid 60s.

Mon-Tue night...The front will be exiting southern Treasure Coast
with possibly some lingering showers around sunrise Mon which should
clear our southern waters by mid-morning. A high pressure will build
in behind it and stay over the FL peninsula through Tue night. A
light northerly wind flow on Mon will become variable Mon night
veering from the east on Tue then becoming variable as both coasts
sea breezes meet across the interior in the afternoon. Highs on Mon
will reach the lower 80s along the coast and mid 80s towards the
interior and by Wed, highs will be a few degrees warmer with a few
interior locations possibly reaching 90.

Wed-Sun...From Wed on, the 11/00z GFS and 10/12z ECMWF start to move
apart of their forecast for the rest of the week along the U.S. east
coast and western Atlantic. Overall, both models indicate high
amounts of moisture arriving and staying over east central FL for
most of this period. Wind directions will depend on the feature over
the local area but for consistency, the NBM was used in the extended
which leaned toward the GFS solution. Using the GFS, the high
pressure east of the FL peninsula by mid-week will move away as a
surface low pressure exits North Carolina Wed night. A cold front
will reach the local area on Thu but it will linger just south of
Lake Okeechobee through Fri. Then another disturbance will reach the
FL peninsula next weekend. Isolated to scattered showers and storm
chances are at a minimum present in the forecast and will be
adjusted with time. Highs will reach the mid-upper 80s on Wed, then
generally lower 80s into Sat due to high cloud coverage/rain in the
area. But increasing to the mid 80s on Sun. Minimums in the 60s with
a brief exception of upper 50s on Thu night across interior Volusia
and northern Lake counties.

&&

.AVIATION...
A line of strong to severe storms is expected to quickly push
southeast through central Florida from this morning through late
afternoon, perhaps into early evening. TEMPO IFR conditions expected
at all sites with some storms being capable of producing wind gusts
greater than 50 kt and possibly some hail. Behind the line of
storms, expect lingering light to moderate rain to continue into
this evening. Precipitation should then taper off, but some low
stratus is possible tonight into early Monday.

&&

.MARINE...
Today...Boating is highly discouraged today. High coverage of
lightning storms today as a line of strong to severe storms quickly
sweeps southeast across the waters from this morning through late
afternoon or early evening. Some storms will be capable of wind
gusts in excess of 50 kt, large hail, frequent lightning, very heavy
rainfall, and even a couple of waterspouts.

Tonight...Conditions expected improve although some showers and a
couple of storms will remain possible, especially south of Cape
Canaveral. Winds will start to veer west and west-northwest late as
a cold front starts to push across the waters. A caution statement
may be needed for winds of 15 to 20 knots.

Mon-Tue...With a cold front exiting the southern local Atlantic
waters early Mon morning, NW winds 14-17 kt offshore will become N
15 kt on Mon afternoon. Seas 3-5 ft. Then on Tue, as a high
pressure build over the local area, winds will become light and
variable and becoming east along the nearshore waters as the
afternoon sea breeze develops. Seas 2-3 ft.

Wed-Thu...High pressure will move east and away from the FL
peninsula on Wed and a low pressure system exiting the Carolinas
late Wed, will influence the local winds as a cold front
approaches from the north on Thu.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  61  81  59 /  90  20  10   0
MCO  77  62  86  60 /  90  30  10   0
MLB  81  64  83  61 /  90  40  10   0
VRB  82  62  84  60 /  90  50  10   0
LEE  75  63  85  61 /  90  20  10   0
SFB  77  62  87  61 /  90  20  10   0
ORL  77  62  87  63 /  90  20  10   0
FPR  84  63  85  60 /  90  50  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Combs/Negron
Hazardous weather outlook, Apr 10, 8:31 PM EDT, 8 hours before
Hazardous Weather Outlook
National Weather Service Melbourne FL
831 PM EDT Sat Apr 10 2021

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-110900-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
831 PM EDT Sat Apr 10 2021

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...Scattered storms early this evening over
the Atlantic waters of east central Florida will continue to move
further from the coast through late tonight.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts associated with storms of 35 to 40 knots will be
possible through around 10 PM over the Atlantic coastal waters.

.WIND AND SEA IMPACT...
Poor to hazardous boating conditions will continue overnight
with gradient winds of at least 20 to 25 knots with frequent
higher gusts. A Small Craft Advisory remains in effect well into
tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
There is a marginal to slight risk of severe storms over east
central Florida on Sunday. Numerous showers and lightning storms
are forecast to develop from Sunday morning and persist to a
degree into Sunday evening. Some of these storms could be strong
to severe from Sunday morning into Sunday afternoon, capable of
producing large hail, strong wind gusts, frequent lightning, and
heavy downpours.

A Moderate risk for dangerous rip currents will continue at area
beaches on Sunday.

Another chance for showers and lightning storms will come on
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight. Spotter activation
may be requested at some point on Sunday.

Pendergrast

In the hours before

Local storm report, Apr 10, 11:00 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
National Weather Service Melbourne FL
1100 PM EDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
04/10/2021  M44.00 MPH       Lake               FL   ASOS

            ASOS AT LEESBURG INTERNATIONAL AIRPORT KLEE MEASURED A
            PEAK WIND GUST OF 38KT OR 44MPH FROM THE WEST.

0530 PM     TSTM WND GST     3 WSW OAKLAND           28.54N 81.68W
04/10/2021  M43.00 MPH       Lake               FL   MESONET

            PEAK WIND GUST OF 43 MPH AT A WEATHEFLOW SITE SOUTH OF
            LAKE APOPKA, ON SHADY HOLLOW LOOP.

0530 PM     TSTM WND GST     4 WNW EUSTIS            28.88N 81.75W
04/10/2021  M43.00 MPH       Lake               FL   MESONET

            WEATHERFLOW STATION IN EUSTIS ON SANDY LANE MEASURED A
            PEAK WIND GUST OF 43 MPH.

0530 PM     TSTM WND GST     LEESBURG AIRPORT        28.82N 81.81W
04/10/2021  M45.00 MPH       LAKE               FL   ASOS

            UPDATE TO PEAK GUST AT LEESBURG AIRPORT. PEAK GUST OF
            39KT OR 45MPH FROM THE WEST.

0545 PM     TSTM WND GST     5 S OKAHUMPKA           28.68N 81.89W
04/10/2021  M42.00 MPH       Lake               FL   MESONET

            FAWN STATION IN OKAHUMPKA MEASURED A PEAK WIND GUST OF 42
            MPH FROM THE SOUTHWEST.

0547 PM     TSTM WND GST     5 NW BAY LAKE           28.44N 81.63W
04/10/2021  M48.00 MPH       Orange             FL   AIRPLANE PILOT

            WEATHERFLOW SITE AT REEDY LAKE MEASURED A PEAK WIND GUST
            OF 48 MPH FROM THE WEST.

0548 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/10/2021  M53.00 MPH       ORANGE             FL   ASOS

            ASOS AT ORLANDO INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 46KT OR 53MPH FROM THE WEST.

0552 PM     TSTM WND GST     5 NW BAY LAKE           28.44N 81.63W
04/10/2021  M53.00 MPH       Orange             FL   MESONET

            UPDATED, REEDY LAKE WEATHERFLOW PEAK GUST UP TO 53 MPH
            FROM THE WEST.

0605 PM     TSTM WND GST     OCOEE                   28.57N 81.53W
04/10/2021  E55.00 MPH       ORANGE             FL   EMERGENCY MNGR

            EM REPORTS ESTIMATED WIND GUSTS UP TO 50-55 MPH IN OCOEE.
            SMALL TREE BRANCHES HAVE BEEN DOWNED AND THERE IS DAMAGE
            TO POOL SCREEN ENCLOSURES.

0607 PM     TSTM WND GST     1 WSW ALTAMONTE SPRINGS 28.66N 81.41W
04/10/2021  M44.00 MPH       Seminole           FL   MESONET

            SPRING LAKE WEATHERFLOW MESONET MEASURED A PEAK WIND GUST
            OF 44 MPH FROM THE SOUTHWEST.

0610 PM     TSTM WND GST     3 SE ALTAMONTE SPRINGS  28.63N 81.36W
04/10/2021  M43.00 MPH       Orange             FL   MESONET

            WEATHERSTEM STATION AT MAITLAND FR 45 MEASURED A PEAK
            WIND GUST OF 43 MPH.

0613 PM     TSTM WND GST     KISSIMMEE AIRPORT       28.29N 81.44W
04/10/2021  M47.00 MPH       Osceola            FL   AIRPLANE PILOT

            AWOS AT KISSIMMEE GATEWAY MEASURED A PEAK WIND GUST OF
            47MPH OR 41 KNOTS FROM THE NORTHWEST.

0615 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.31W
04/10/2021  M47.00 MPH       ORANGE             FL   ASOS

            PEAK WIND GUST OF 41KT OR 47MPH AT THE ORLANDO
            INTERNATIONAL AIRPORT FROM THE NW.

0622 PM     TSTM WND GST     SANFORD AIRPORT         28.78N 81.24W
04/10/2021  M50.00 MPH       Seminole           FL   ASOS

            PEAK WIND GUST OF 43KT OR 50MPH AT SANFORD INTERNATIONAL
            AIRPORT FROM THE WEST-NORTHWEST.

0625 PM     TSTM WND DMG     2 S LAKE JESSUP         28.69N 81.22W
04/10/2021                   Seminole           FL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTS WIND DAMAGE IN BARRINGTON ESTATES
            IN WINTER SPRINGS. SEVERAL TREE LIMBS DOWNED, FENCES AND
            OTHER BACKYARD ITEMS KNOCKED DOWN. TIME ESTIMATED FROM
            RADAR.

0627 PM     TSTM WND GST     DAYTONA BEACH AIRPORT   29.18N 81.06W
04/10/2021  M47.00 MPH       VOLUSIA            FL   ASOS

            PEAK WIND GUST OF 41KT OR 47MPH AT THE DAYTONA BEACH
            INTERNATIONAL AIRPORT FROM THE WEST-NORTHWEST.

0630 PM     TSTM WND GST     1 W GENEVA              28.74N 81.13W
04/10/2021  M40.00 MPH       Seminole           FL   MESONET

            WEATHERFLOW SITE IN GENEVA ON COPELAND COURT MEASURED A
            PEAK WIND GUST OF 40MPH.

0635 PM     TSTM WND DMG     5 S DAYTONA BEACH       29.14N 81.04W
04/10/2021                   Volusia            FL   PUBLIC

            PUBLIC REPORTS LARGE TREE DOWNED IN PORT ORANGE, NEAR
            CLYDE MORRIS BLVD AND COLONY ROAD. TIME ESTIMATED FROM
            RADAR.

0640 PM     TSTM WND GST     4 NW HAULOVER CANAL     28.78N 80.80W
04/10/2021  M50.00 MPH       Brevard            FL   OTHER FEDERAL

            USAF WIND TOWER 0421 MEASURED A PEAK WIND GUST OF 43KT OR
            50MPH FROM THE WEST.

0645 PM     TSTM WND GST     6 SSE WEST LAKE TOHO    28.14N 81.35W
04/10/2021  M46.00 MPH       Osceola            FL   MESONET

            SFWMD STATION SOUTH OF LAKE TOHO MEASURED A PEAK WIND
            GUST OF 46 MPH.

0647 PM     TSTM WND GST     NEW SMYRNA BEACH AIRPOR 29.06N 80.95W
04/10/2021  M48.00 MPH       VOLUSIA            FL   AWOS

            AWOS AT NEW SMYRNA BEACH REGIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 42KT OR 48MPH FROM THE WNW.

0700 PM     TSTM WND GST     3 S PLAYALINDA BEACH    28.61N 80.62W
04/10/2021  M51.00 MPH       Brevard            FL   OTHER FEDERAL

            USAF WIND TOWER 0211 MEASURED A PEAK WIND GUST 44KT OR
            51MPH FROM THE WEST.

0705 PM     TSTM WND GST     1 W CAPE CANAVERAL      28.39N 80.62W
04/10/2021  M50.00 MPH       Brevard            FL   MESONET

            WEATHERFLOW STATION IN PORT CANAVERAL ON MANATEE BAY
            DRIVE MEASURED A PEAK WIND GUST OF 43KT OR 50MPH.

0710 PM     TSTM WND GST     7 SSE PLAYALINDA BEACH  28.57N 80.59W
04/10/2021  M48.00 MPH       Brevard            FL   OTHER FEDERAL

            USAF WIND TOWER 1102 MEASURED A PEAK WIND GUST OF 42KT OR
            48 MPH.

0717 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
04/10/2021  M45.00 MPH       BREVARD            FL   ASOS

            ASOS AT MELBOURNE INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 39KT OR 45MPH FROM THE WNW.

0720 PM     TSTM WND GST     1 SSW PATRICK AIR FORCE 28.22N 80.62W
04/10/2021  M45.00 MPH       Brevard            FL   AWOS

            THE AWOS AT PATRICK AIR FORCE BASE MEASURED A PEAK WIND
            GUST OF 39KT OR 45MPH FROM THE NW.

0722 PM     TSTM WND GST     4 ESE PORT SAINT JOHN   28.46N 80.72W
04/10/2021  M40.00 MPH       Brevard            FL   MESONET

            MESONET STATION FW0175 ON MERRITT ISLAND MEASURED A PEAK
            WIND GUST OF 40 MPH.

0730 PM     TSTM WND GST     6 SW INDIALANTIC        28.04N 80.64W
04/10/2021  M43.00 MPH       Brevard            FL   MESONET

            WEATHERFLOW SITE XDIA AT DAIRY ROAD IN MELBOURNE MEASURED
            A PEAK WIND GUST OF 43MPH.

0736 PM     TSTM WND GST     5 NW FORT PIERCE        27.50N 80.38W
04/10/2021  M52.00 MPH       St. Lucie          FL   ASOS

            ASOS AT TREASURE COAST AIRPORT IN FT. PIERCE MEASURED A
            PEAK WIND GUST OF 45KT OR 52MPH FROM THE WEST.

0750 PM     TSTM WND GST     3 N PORT SAINT LUCIE    27.33N 80.35W
04/10/2021  M44.00 MPH       St. Lucie          FL   MESONET

            WEATHERFLOW STATION IN PORT SAINT LUCIE ON NW TWYLITE
            TERRACE MEASURED A PEAK WIND GUST OF 44MPH.

0755 PM     TSTM WND GST     OKEECHOBEE AIRPORT      27.27N 80.85W
04/10/2021  M41.00 MPH       Okeechobee         FL   AWOS

            OKEECHOBEE AIRPORT MEASURED A PEAK WIND GUST OF 36KT OR
            41MPH FROM THE WNW.

0755 PM     TSTM WND GST     5 SSE BAREFOOT BAY      27.81N 80.50W
04/10/2021  M39.00 MPH       Indian River       FL   AWOS

            SEBASTIAN MUNICIPAL AIRPORT OBSERVED A PEAK WIND GUST OF
            34KT OR 39MPH FROM THE NORTHWEST.

0800 PM     TSTM WND GST     25 ENE PORT CANAVERAL   28.51N 80.18W
04/10/2021  M43.00 MPH       AMZ572             FL   BUOY

            A WIND GUST OF 37 KNOTS/43 MPH FROM THE WEST WAS MEASURED
            AT BUOY 41009.

&&

KR
Special weather statement, Apr 11, 4:31 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
431 AM EDT Sun Apr 11 2021

FLZ041-044-110915-
Northern Lake County FL-Inland Volusia FL-
431 AM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 515 AM EDT...

At 430 AM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving east at 35 mph.

Small hail and winds in excess of 40 mph will be possible with this
storm.

Locations impacted include...
Daytona Beach, Pierson, Barberville, DeLeon Springs and Lake George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2926 8142 2927 8119 2912 8115 2908 8164
      2928 8164 2930 8165 2931 8167 2932 8168
      2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0830Z 256DEG 31KT 2917 8174

KN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:38 AM EDTSpecial Marine WarningMLB2 hr
Apr 11, 7:43 AM EDTSpecial Weather StatementMLBVolusia62 min
Apr 11, 8:45 AM EDTSpecial Weather StatementMLBVolusia45 min
Apr 11, 9:19 AM EDTSpecial Marine WarningMLB26 min
Apr 11, 9:45 AM EDTSpecial Weather StatementMLBLake60 min
Apr 11, 10:35 AM EDTSevere Thunderstorm WarningMLBOrange, Seminole23 min
Apr 11, 10:56 AM EDTSevere Thunderstorm WarningMLBSeminole, Volusia30 min
Apr 11, 11:01 AM EDTSpecial Weather StatementMLBLake44 min
Apr 11, 11:05 AM EDTSpecial Weather StatementMLBSeminole10 min
Apr 11, 11:29 AM EDTSpecial Marine WarningMLB2 hr
Apr 11, 11:31 AM EDTSpecial Weather StatementMLBSeminole, Volusia44 min
Apr 11, 11:39 AM EDTSpecial Weather StatementMLBLake, Orange66 min
Apr 11, 11:45 AM EDTSpecial Weather StatementMLBVolusia60 min
Apr 11, 12:23 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola52 min
Apr 11, 12:39 PM EDTSpecial Weather StatementMLBBrevard, Osceola66 min
Apr 11, 1:04 PM EDTSpecial Weather StatementMLBSeminole41 min
Apr 11, 1:08 PM EDTSpecial Marine WarningMLB3 hr
Apr 11, 1:13 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee62 min
Apr 11, 1:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River36 min
Apr 11, 2:11 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie94 min
Apr 11, 2:17 PM EDTSevere Thunderstorm WarningMLBIndian River, Martin, Okeechobee, Saint Lucie58 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.